# SDR CALA2018110502290

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 106,146 hours, 16,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 111T500879
- Condition: Corroded
- Location: Bs 830-833
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER NR L/P 9131245 B767-53-3-6048 CABIN STA 830-833 LBL 34 FLOOR SUPPORT FOUND CORR CABIN STA 830-833 LBL 34 FLOOR SUPPORT REPAIRED AS PER SRM 53-00-51 REPAIR 3 FIG 201 ATTACHED FORM 44.0008 ITEM 1-16 ACCOMPLISHED ADD EMP:V897495 RII APPROVED RII BY HX 125981
